# SDR SIMA201022902

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 2,628 hours, 19,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE GALLEY EMERGENCY LIGHTS WILL NOT ILLUMINATE, AND NR 2 EMERGENCY LIGHTS WILL NOT ILLUMINATE DUE TO BATTERY PACK NOT CHARGING. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY IAW EMB AMM 33-50-04.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHTS INVERTER IAW EMB-135 AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
